# SDR DALA2019051002928

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 44,500 hours, 35,643 cycles
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

RT. ENGINE FAILED DURING CLIMB AT 5000 MSL. (0) OIL PRESSURE, EGT 980 AND RISING. SHUTDOWN NORMAL. REPLACED NUMBER 2 ENGINE ON LOG 1063040. (LP# 5691956)
